Meromorphic extension of holomorphic functions with growth conditions
Bulletin de la Société Mathématique de France, Tome 110 (1982), pp. 417-427.
@article{BSMF_1982__110__417_0,
     author = {Abrahamsson, Leif},
     title = {Meromorphic extension of holomorphic functions with growth conditions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {417--427},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     doi = {10.24033/bsmf.1970},
     zbl = {0523.32008},
     mrnumber = {84i:32019},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1970/}
}
TY  - JOUR
AU  - Abrahamsson, Leif
TI  - Meromorphic extension of holomorphic functions with growth conditions
JO  - Bulletin de la Société Mathématique de France
PY  - 1982
DA  - 1982///
SP  - 417
EP  - 427
VL  - 110
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1970/
UR  - https://zbmath.org/?q=an%3A0523.32008
UR  - https://www.ams.org/mathscinet-getitem?mr=84i:32019
UR  - https://doi.org/10.24033/bsmf.1970
DO  - 10.24033/bsmf.1970
LA  - en
ID  - BSMF_1982__110__417_0
ER  - 
Abrahamsson, Leif. Meromorphic extension of holomorphic functions with growth conditions. Bulletin de la Société Mathématique de France, Tome 110 (1982), pp. 417-427. doi : 10.24033/bsmf.1970. http://www.numdam.org/articles/10.24033/bsmf.1970/

[1] Carleson (L.). - Selected problems on exceptional sets. Van Nostrand Math. Studies no. 13, Van Nostrand, Princeton, N. J. (1967). | MR 37 #1576 | Zbl 0189.10903

[2] Cegrell (U). - Removable singularities for plurisubharmonic functions and related problems. Proc. London Math. Soc. (3) 36, 310-336 (1978). | MR 80m:32017 | Zbl 0375.32013

[3] Cegrell (U). - Some remarks on removable singularities for analytic functions with growth conditions. Manuscript, Uppsala (1981).

[4] Harvey (R.) and Polking (J.). - Extending analytic objects. Comm. pure appl. math. 28, 701-727 (1975). | MR 53 #13642 | Zbl 0323.32013

[5] Hörmander (L.). - An introduction to complex analysis in several variables. North Holland Publ. Co. (1973). | Zbl 0271.32001

[6] Kiselman (C. O.). - Densité des fonctions plurisousharmoniques. Bull. Soc. Math. France 107, 259-304 (1979). | Numdam | MR 80k:32021 | Zbl 0416.32007

[7] Lelong (P.). - Plurisubharmonic functions and positive differential forms. New York : Gordon and Breach (1969). | Zbl 0195.11604

[8] Schiffman (B.). - On the removal of singularities of analytic sets. Michigan Math. J. 15, 111-120 (1968). | MR 37 #464 | Zbl 0165.40503

[9] Schiffman (B.). - Extension of positive line bundles and meromorphic maps. Invent. Math. 15, 332-347 (1972). | MR 51 #10689 | Zbl 0223.32017

[10] Siu (Y.-T.). - Analyticity of sets associated to Lelong numbers and extension of meromorphic maps. Bull. Amer. Math. Soc. (N.S.) 79 : 2, 1200-1205 (1973). | MR 48 #8842 | Zbl 0282.32006

[11] Siu (Y.-T.). - Analyticity of sets associated to Lelong numbers and the extension of closed positive currents. Invent. Math. 27, 53-156 (1974). | MR 50 #5003 | Zbl 0289.32003

[12] Skoda (H.). - Sous-ensembles analytiques d'ordre fini ou infini dans ℂn. Bull. Soc. Math. France 100, 353-408 (1978). | Numdam | MR 50 #5004 | Zbl 0246.32009

[13] Thie (P.). - The Lelong number of a point of a complex analytic set. Math. Ann. 172, 269-312 (1967). | MR 35 #5661 | Zbl 0158.32804

Cité par Sources :